MathSciNet Relay Station
MathSciNet bibliographic data
MR2105968 35J60 (35J20 35P30 47J30)
Conti, Monica; Terracini, Susanna; Verzini, Gianmaria On a class of optimal partition problems related to the Fučík spectrum and to the monotonicity formulae. Calc. Var. Partial Differential Equations 22 (2005), no. 1, 45–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement